Next Article in Journal
Adaptive Differential Privacy Mechanism Based on Entropy Theory for Preserving Deep Neural Networks
Previous Article in Journal
Word-Based Processor Structure for Montgomery Modular Multiplier Suitable for Compact IoT Edge Devices
 
 

Order Article Reprints

Journal: Mathematics, 2023
Volume: 11
Number: 329

Article: Order-Restricted Inference for Generalized Inverted Exponential Distribution under Balanced Joint Progressive Type-II Censored Data and Its Application on the Breaking Strength of Jute Fibers
Authors: by Chunmei Zhang, Tao Cong and Wenhao Gui
Link: https://www.mdpi.com/2227-7390/11/2/329

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop